World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 24, Issue 04 (April 2014)

No Access
MATHEMATICAL ANALYSIS OF PARALLEL CONVECTIVE EXCHANGERS WITH GENERAL LATERAL BOUNDARY CONDITIONS USING GENERALIZED GRAETZ MODES
  • Pages:627–665

https://doi.org/10.1142/S0218202513500620

No Access
DUAL-PRIMAL METHODS FOR THE CARDIAC BIDOMAIN MODEL
  • Pages:667–696

https://doi.org/10.1142/S0218202513500632

No Access
SIZE DISTRIBUTION OF GENE FAMILIES IN A GENOME
  • Pages:697–717

https://doi.org/10.1142/S0218202513500644

No Access
COMPARTMENTAL MODELLING OF SOCIAL DYNAMICS WITH GENERALISED PEER INCIDENCE
  • Pages:719–750

https://doi.org/10.1142/S0218202513500656

No Access
STEADY NAVIER–STOKES–FOURIER SYSTEM WITH SLIP BOUNDARY CONDITIONS
  • Pages:751–781

https://doi.org/10.1142/S0218202513500668

No Access
NONCONFORMING TETRAHEDRAL MIXED FINITE ELEMENTS FOR ELASTICITY
  • Pages:783–796

https://doi.org/10.1142/S021820251350067X

No Access
N-TERM WIENER CHAOS APPROXIMATION RATES FOR ELLIPTIC PDEs WITH LOGNORMAL GAUSSIAN RANDOM INPUTS
  • Pages:797–826

https://doi.org/10.1142/S0218202513500681